# SDR VNA2008F00002

- Difficulty date: June 26, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 10,328 hours, 10,697 cycles
- Engine: Ge CF343B1
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 1037708
- Part serial: 93F0834
- Condition: Failed
- Location: Cabin Pressure
- Part time: 10,328 hours, 10,697 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED A CABIN ALTITUDE AMBER MESSAGE AFTER TAKEOFF AND THE CABIN WOULD NOT PRESSURIZE.  CREW ELECTED TO RETURN TO CLT AND LANDED WITHOUT INCIDENT.  MAINT REMOVED AND REPLACED THE PRIMARY OUTFLOW VALVE AND THE MAIN CABIN DOOR SEAL IAW THE AC MM.  OPS CHECK WERE GOOD.  AC WAS RELEASED FOR SERVICE.  (K)
